Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51510
Title: Genetic resistance to parasitic disease: particularly of resistance in ruminants to gastrointestinal nematodes
Authors: Stear, M. J. 
Murray, M.
Issue Date: 1994
Publisher: 0304-4017
Journal: Veterinary Parasitology 
URI: http://hdl.handle.net/10553/51510
ISSN: 0304-4017
DOI: 10.1016/0304-4017(94)90089-2
Source: Veterinary Parasitology[ISSN 0304-4017],v. 54, p. 161-176
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

92
checked on Aug 1, 2021

Page view(s)

10
checked on Jun 22, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.